# SDR GTIA2024022437935

- Difficulty date: February 21, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,842 hours, 10,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT APPROACH TO LANDING INTO IAH @ 2000 FT-PER MOC C/W TC TI 2100-2004-CEO AIR QUALITY TROUBLESHOOTING & CLEANING NO FINDINGS
